# SDR UIEA2019121216052

- Difficulty date: December 11, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 90,812 hours, 19,795 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Part number: AD92272450
- Part serial: 32546
- Condition: Damaged
- Location: Fuel Filter
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ITEM 1: EICAS MSG RH ENG FUEL FILTER CLIMBING THROUGH 10,000, N1 106.4. CLEARED WHEN THRUST REDUCED FOR CRUISE. NO ENGINE ABNORMALITIES NOTED.                                                                                ITEM 2: STATUS MSG RH ENG FUEL FILTER ASSOCIATED WITH WRITE-UP.( REMOVED AND REPLACED FUEL FILTER HOUSING ASSY IAW AMM 73-11-03, RAN ENGINE IAW AMM 72-00-00. LEAK CHECK GOOD. )
